Ridge least weighted squares
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 15-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_1_a3,
author = {Jurczyk, Tom\'a\v{s}},
title = {Ridge least weighted squares},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--26},
year = {2011},
volume = {52},
number = {1},
mrnumber = {2808290},
zbl = {05953289},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a3/}
}
Jurczyk, Tomáš. Ridge least weighted squares. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 15-26. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a3/